Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Gilmer
Title: Commutative semigroup rings
Additional book information: Chicago Lectures in Mathematics, The University of Chicago Press, Chicago, IL, xii + 380 pp., 1984, $11.00. ISBN 0-2262-9392-0.

References [Enhancements On Off] (What's this?)

  • 1. J. Herzog, Generators and relations of abelian semigroups and semigroup rings, Manuscripta Math. 3 (1970), 175-193. MR 269762
  • 2. G. Karpilovsky, Commutative group algebras, Dekker, New York, 1983. MR 704185
  • 3. M. Nagata, On automorphism group of k[x, y], Kinokuniya Bookstore, Tokyo, 1972. MR 337962
  • 4. D. S. Passman, Infinite group rings, Dekker, New York, 1971. MR 314951
  • 5. D. S. Passman, Algebraic structure of group rings, Wiley, New York, 1977. MR 470211
  • 6. P. Ribenboim, Linear representation of finite groups, Queen's Papers in Pure and Appl. Math., no. 5, Queen's Univ., Kingston, Ontario, 1966. MR 201530

Review Information:

Reviewer: Jack Ohm
Journal: Bull. Amer. Math. Soc. 12 (1985), 270-272
DOI: https://doi.org/10.1090/S0273-0979-1985-15375-3
American Mathematical Society